MO Jia-qi, OUYANG Cheng. A Class of Singularly Perturbed Generalized Boundary Value Problems for Quasilinear Elliptic Equation of Higher Order[J]. Applied Mathematics and Mechanics, 2001, 22(3): 325-330.
Citation: MO Jia-qi, OUYANG Cheng. A Class of Singularly Perturbed Generalized Boundary Value Problems for Quasilinear Elliptic Equation of Higher Order[J]. Applied Mathematics and Mechanics, 2001, 22(3): 325-330.

A Class of Singularly Perturbed Generalized Boundary Value Problems for Quasilinear Elliptic Equation of Higher Order

  • Received Date: 2000-02-28
  • Rev Recd Date: 2000-10-28
  • Publish Date: 2001-03-15
  • The singularly perturbed generalized boundary value problems for the quasilinear elliptic equation of higher order are considered.Under suitable conditions,the existence,uniqueness and asymptotic behavior of the generalized solution for the Dirichlet problems are studied.
  • loading
  • [1]
    MO Jia-qi.A class of singularly perturbed reaction diffusion integral differential system[J].Acta Math Appl Sinica,1999,15(1):19-23.
    [2]
    MO Jia-qi.A class of singularly perturbed boundary value problems for nonlinear differential systems[J].J Sys Sci and Math Scis,1999,12(1):55-58.
    [3]
    MO Jia-qi.A class of singularly perturbed problems with nonlinear reaction diffusion equation[J].Advance in Math,1998,27(1):53-58.
    [4]
    MO Jia-qi,CHEN Yu-sen.A class of singularly perturbed for reaction diffusion systems with nonlocal boundary conditions[J].Acta Math Sci,1997,17(1):25-30.
    [5]
    莫嘉琪.一类奇摄动反应扩散系统[J].应用数学和力学,1997,18(3):255-260.
    [6]
    MO Jia-qi.A singularly perturbed nonlinear boundary value problem[J].J Math Anal Appl,1993,178(1):289-293.
    [7]
    MO Jia-qi.Singular perturbation for a class of nonlinear reaction diffusion systems[J].Science in China Ser A,1989,32(11):1306-1315.
    [8]
    MO Jia-qi,Singular perturbation for a boundary value problems of fourth order nonlinear differential equation[J].Chinese Ann Math,1987,8B(1):80-88.
    [9]
    De Jager E M,JIANG Fu-ru.The Theory of Singular Perturbation[M].Amsterdam:North-Holland Publishing Co,1996.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2258) PDF downloads(594) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return